# SDR WX0A2025042332402

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 50,383 hours, 37,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) WHEN POWER WAS DISCONNECTED FROM GROUND CONNECTION, EMERGENCY LIGHT AND EXIT SIGNS DID NOT OPERATE AT L1, R1 OVERWING EXITS / PERFORMED OP'S CHECK OF EMERGENCY POWER SUPPLY UNITS REF. AMM 33-51-00-710-001-A, OP'S CHECK GOOD AT THIS TIME"
